# SDR 2017F00124

- Difficulty date: January 28, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 253.4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDE OF THE FUSELAGE HAS SEVERAL GOUGES.  DAMAGE IS LOCATED AT BS 253.4 ABOVE STRINGER WL 104.8.  ACCOMPLISHED MAJOR REPAIR IAW AQRD ERO 880379.
